The higher topological form of Plateau's problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 8 (1939) no. 3-4, p. 195-218
@article{ASNSP_1939_2_8_3-4_195_0,
     author = {Douglas, Jesse},
     title = {The higher topological form of Plateau's problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 8},
     number = {3-4},
     year = {1939},
     pages = {195-218},
     zbl = {0022.23404},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1939_2_8_3-4_195_0}
}
Douglas, Jesse. The higher topological form of Plateau's problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 8 (1939) no. 3-4, pp. 195-218. http://www.numdam.org/item/ASNSP_1939_2_8_3-4_195_0/

J. Douglas: 1. - Some new results in the problem of Plateau. Journal of Math. and Physics, v. 15 (1936), pp. 55-64. | JFM 62.1462.02 | Zbl 0013.41703

2 - Minimal surfaces of general topological structure with any finite number of assigned boundaries. Ibid., pp. 106-125.

3 - Minimal surfaces of higher topological structure. Annals of Math., v. 40 (1939), pp. 205-298.

4 - Green's function and the problem of Plateau. American Journal of Math. (in press).

5 - The most general form of the problem of Plateau. American Journal of Math. (in press).

6 - Preliminary notes to nos. 3, 4, 5, with the same titles, Proc. Nat. Acad. Sci., U. S. A., v. 24 (1938), pp. 343-364.

7 - Solution of the problem of Plateau. Transactions Amer. Math. Soc., v. 33 (1931), pp. 263-321.

8 - The problem of Plateau. Bulletin Amer. Math. Soc., v. 39 (1933), pp. 227-251.

9 - The problem of Plateau for two contours. Journal of Math. and Physics, v. 10 (1931), pp. 310-359.

10 - One-sided minimal surfaces with a given boundary. Transactions Amer. Math. Soc., v. 34 (1932), pp. 731-756.

R. Courant: 11. - On the problem of Plateau. Proc. Nat. Acad. Sci., U. S. A., v. 22 (1936), pp. 367-372. | JFM 62.1462.04 | Zbl 0015.02804

12 - Plateau's problem and Dirichlet's principle. Annal of Math., v. 38 (1937), pp. 679-724.

13 - Remarks on Plateau's and Douglas' problem. Proc. Nat. Acad. Sci., U. S. A., v. 24 (1938), pp. 519-523.

L. Tonelli: 14. - Sul problema di Plateau. Rendiconti Lincei, v, 24 (1936), pp. 333-339, 393-398. | Zbl 0016.26405